Centers of Hodge groups of superelliptic Jacobians

Jiangwei Xue, Yuriy G. Zarkhin

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We give lower bounds for dimensions of the centers of Hodge groups of superelliptic Jacobians. In the "generic case" this bound is precise. We also discuss dimensions of simple abelian subvarieties of superelliptic Jacobians.

Original languageEnglish (US)
Pages (from-to)449-482
Number of pages34
JournalTransformation Groups
Volume15
Issue number2
DOIs
StatePublished - Apr 8 2010

Fingerprint

Lower bound

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology

Cite this

@article{51a3071b9d9a4a54a2e08acee3c139d1,
title = "Centers of Hodge groups of superelliptic Jacobians",
abstract = "We give lower bounds for dimensions of the centers of Hodge groups of superelliptic Jacobians. In the {"}generic case{"} this bound is precise. We also discuss dimensions of simple abelian subvarieties of superelliptic Jacobians.",
author = "Jiangwei Xue and Zarkhin, {Yuriy G.}",
year = "2010",
month = "4",
day = "8",
doi = "10.1007/s00031-010-9085-6",
language = "English (US)",
volume = "15",
pages = "449--482",
journal = "Transformation Groups",
issn = "1083-4362",
publisher = "Birkhause Boston",
number = "2",

}

Centers of Hodge groups of superelliptic Jacobians. / Xue, Jiangwei; Zarkhin, Yuriy G.

In: Transformation Groups, Vol. 15, No. 2, 08.04.2010, p. 449-482.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Centers of Hodge groups of superelliptic Jacobians

AU - Xue, Jiangwei

AU - Zarkhin, Yuriy G.

PY - 2010/4/8

Y1 - 2010/4/8

N2 - We give lower bounds for dimensions of the centers of Hodge groups of superelliptic Jacobians. In the "generic case" this bound is precise. We also discuss dimensions of simple abelian subvarieties of superelliptic Jacobians.

AB - We give lower bounds for dimensions of the centers of Hodge groups of superelliptic Jacobians. In the "generic case" this bound is precise. We also discuss dimensions of simple abelian subvarieties of superelliptic Jacobians.

UR - http://www.scopus.com/inward/record.url?scp=77953959409&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77953959409&partnerID=8YFLogxK

U2 - 10.1007/s00031-010-9085-6

DO - 10.1007/s00031-010-9085-6

M3 - Article

AN - SCOPUS:77953959409

VL - 15

SP - 449

EP - 482

JO - Transformation Groups

JF - Transformation Groups

SN - 1083-4362

IS - 2

ER -